Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An inequality in probability theory


Author: G. A. Hunt
Journal: Proc. Amer. Math. Soc. 6 (1955), 506-510
MSC: Primary 60.0X
MathSciNet review: 0075470
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1955-0075470-4
PII: S 0002-9939(1955)0075470-4
Article copyright: © Copyright 1955 American Mathematical Society